# SDR IXXA07SMN038S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: PN564932975N1
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR AT STATION FS 1696, LONGERON 36.  REMOVED EXISTING SKIN WITH IMPROPER REPAIR.  CLEANED TREATED AND PRIMED AREA.  TREATED AND PRIMED NEW SKIN PLATING.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED NEW SKIN PLATING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 SRM 53-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 53-5-1 FIGURE 1 ITEM "E", DC8 SRM DC8 51-1-11 AND BOEING MESSAGE NUMBER 1-271850875-2 DATED 01-10-07.
